BibTeX record journals/siamdm/HalldorssonIKT99

download as .bib file

@article{DBLP:journals/siamdm/HalldorssonIKT99,
  author    = {Magn{\'{u}}s M. Halld{\'{o}}rsson and
               Kazuo Iwano and
               Naoki Katoh and
               Takeshi Tokuyama},
  title     = {Finding Subsets Maximizing Minimum Structures},
  journal   = {{SIAM} J. Discrete Math.},
  volume    = {12},
  number    = {3},
  pages     = {342--359},
  year      = {1999},
  url       = {http://dx.doi.org/10.1137/S0895480196309791},
  doi       = {10.1137/S0895480196309791},
  timestamp = {Tue, 01 Feb 2011 14:02:01 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamdm/HalldorssonIKT99},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}